| Model Number |
82086-01 |
| Medical Device Problem Codes |
Unsealed Device Packaging (1444); Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that the pouch was previously removed from the device at the account.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that when the xact self expanding stent system (sess) was removed from the chipboard box, the device was found to be in the dispenser hoop but there was no pouch.Therefore the device was not used and there was no patient involvement.A new xact sess was used to complete the procedure.There was no clinically significant delay in the procedure.No additional information was provided.